# SDR DALA2019112076776

- Difficulty date: November 16, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-730
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1363071) THERE IS CORROSION IN MID CABIN AREA STARTING AT STA 680 ON L/H SIDE OF RBL 24 SEAT TRACK ENDING AT STA 730. CORRECTIVE ACTION: REMOVED FABRICATED AND INSTALLED NEW SEAT TRACK IAW B757 SRM 51-40-05 AND B757 SRM 51-40-02.
